American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] David C. Bossard. Limit theorems for measures on nonmetrizable locally compact abelian groups . Trans. Amer. Math. Soc. 159 (1971) 185-205. MR 0279845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Kuelbs. Expansions of vectors in a Banach space related to Gaussian measures. . Proc. Amer. Math. Soc. 27 (1971) 364-370. MR 0267615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alejandro D. de Acosta. Existence and convergence of probability measures in Banach spaces. . Trans. Amer. Math. Soc. 152 (1970) 273-298. MR 0267614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. R. Foguel. Positive operators on $C(X)$ . Proc. Amer. Math. Soc. 22 (1969) 295-297. MR 0243570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michel Métivier. On strong measurability of Banach valued functions . Proc. Amer. Math. Soc. 21 (1969) 747-748. MR 0245061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Sharpe. Operator-stable probability distributions on vector groups . Trans. Amer. Math. Soc. 136 (1969) 51-65. MR 0238365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Kuelbs. Measures on $C(Y)$ when $Y$ is a compact metric space . Proc. Amer. Math. Soc. 18 (1967) 248-254. MR 0208666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John B. Walsh. A note on uniform convergence of stochastic processes . Proc. Amer. Math. Soc. 18 (1967) 129-132. MR 0203792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. R. Foguel. Limit theorems for Markov processes on topological groups . Trans. Amer. Math. Soc. 124 (1966) 323-333. MR 0199876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. M. Dudley. Pathological topologies and random walks on abelian groups . Proc. Amer. Math. Soc. 15 (1964) 231-238. MR 0162280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harry Furstenberg. Noncommuting random products . Trans. Amer. Math. Soc. 108 (1963) 377-428. MR 0163345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anatole Beck. A convexity condition in Banach spaces and the strong law of large numbers . Proc. Amer. Math. Soc. 13 (1962) 329-334. MR 0133857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Dudley. Random walks on abelian groups . Proc. Amer. Math. Soc. 13 (1962) 447-450. MR 0141167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. R. Parthasarathy, R. Ranga Rao and S. R. S. Varadhan. On the category of indecomposable distributions on topological groups . Trans. Amer. Math. Soc. 102 (1962) 200-217. MR 0153041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1